Connect with us

The News

Thai Airways’ creditors to vote on rehab plan today

Samui Times News

Published

on

Thai Airways’ creditors to vote on rehab plan today
  • follow us in feedly

After receiving the Sinovac vaccine, 9 student nurses at Thammasat University have complained of side effect according to the Facebook page of the Student Organization of Thammasat University. After 88 student nurses received the Chinese-made vaccine on April 23 and May 5, 2 experienced minor side effects of a little pain in the arm they were vaccinated in, while 7 felt substantial reactions including chest pain, muscle pain, dizziness, fatigue, breathing problems, numbness, and facial tics.

One case of severe side effects was a female nursing student with an underlying allergy who felt fatigued immediately after receiving the jab. she felt better an hour later, but was placed under observation. 2 days later she briefly felt that her legs and hands were numb but soon felt better. Later that evening, symptoms strengthened, with eye and facial spasms, dizziness, fatigue, and weakness in her hands.

She visited a doctor twice for the side effects and the first time was given sleeping pills and vitamin B, but the second time after a blood test, doctors concluded that the symptoms were unrelated to the Sinovac vaccine. She had been previously prescribed Clonazepam, and that prescription was changed to Pyridostigmine.

The remaining more severe side effect sufferers were as follows:

  1. One male nursing student found he had difficulty breathing and dizziness for 3 days after receiving his jab.
  1. A female nursing student reported that just 30 minutes after receiving the injection she felt shortness of breath and the next day had some numbness in her body.
  1. 14 hours after receiving the jab, a female nursing student said that she felt side effects of fatigued and had trouble breathing and had to use pillows to help her breathing difficulties.
  1. Another female student felt muscle pain and dizziness the next day after receiving the vaccine.
  1. A female student ended up receiving Vitamin B and Amitriptyline from a doctor for her side effects. She reported to initially feel something in her arm and hand where she was injected, and then numbness in her left leg and in her fingertips on both hands.
  1. For the 3 days following her inoculation, the last female nursing student had side effects of chest pains and shortness of breath.

SOURCE: Thai PBS World

 

Courtesy ofThaiger News

Stay updated with Samui Times by following us on Facebook.

Trending